Journal article icon

Journal article

Primes represented by binary cubic forms

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/plms/84.2.257

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY
Volume:
84
Issue:
2
Pages:
257-288
Publication date:
2002-03-05
DOI:
EISSN:
1460-244X
ISSN:
0024-6115
URN:
uuid:56020f97-e749-406f-9903-b6214e7541db
Source identifiers:
2082
Local pid:
pubs:2082
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP